# SDR AALA202203285177

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737-8
- Aircraft serial: 33227
- Aircraft time: 27,330 hours, 11,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FLAP AT L1 DOOR SEEMS TO BE EXTENDED TOO FAR OUT OF SLIDE PACK. RE-ATTACHED GIRT BACK RETAINER VELCRO STRIP TO BACKING PAN SHELF PER AMM 25-66-01-400.
